Research Article
On Minimal (m, n)-Ideal in an Ordered AG-Groupoid
- a:1:{s:5:"en_US";s:90:"Department of Mathematics, School of Science, Mae Ka, University of Phayao, Phayao 56000";}
* Corresponding author
Abstract
The purpose of this paper is to study the definition of 0-minimal (m, n)-ideal in an ordered AG-groupoid and investigate its properties.
How to Cite
T. Gaketem, A. Iampan, P. Khamrot, On Minimal (m, n)-Ideal in an Ordered AG-Groupoid, Int. J. Anal. Appl. 23 (2025), 253. https://doi.org/10.28924/2291-8639-23-2025-253
BibTeX
@article{Gaketem2025,
author = {Gaketem, Thiti and Iampan, Aiyared and Khamrot, Pannawit},
title = {On Minimal (m, n)-Ideal in an Ordered AG-Groupoid},
journal = {Int. J. Anal. Appl.},
volume = {23},
year = {2025},
pages = {253},
doi = {10.28924/2291-8639-23-2025-253}
}References
- [1] D.N. Krgovic, On $(m, n)$-Regular Semigroup, Publ. Inst. Math. 18 (1975), 107–110.
- [2] M. Akram, N. Yaqood, M. Khan, On $(m,n)$-Ideals in LA-Semigroup, Appl. Math. Sci. 7 (2013), 2187–2191.
- [3] M. Khan, V. Amjid, Faisal, Ideals in Intra-Regular Left Almost Semigroups, arXiv:1012.5598 (2010). http://arxiv.org/abs/1012.5598v1.
- [4] M. Khan, Faisal, V. Amjid, On Some Classes of Abel-Grassmann's Groupoids, arXiv:1010.5965 (2010). http://arxiv.org/abs/1010.5965v2.
- [5] M. Khan, K. Shum, M. Iqbal, Minimal Ideals of Abel-Grassmann Groupoids, Int. J. Pure Apllied Math. 83 (2013), 121–135. https://doi.org/10.12732/ijpam.v83i1.11.
- [6] M. Sarwar (Kamran), Conditions for LA-Semigroup to Resemble Associative Structures, PhD Thesis, Quaid-i-Azam University, 1993.
- [7] Q. Mushtaq, M. Khan, Ideals in Left Almost Semigroups, arXiv:0904.1635 (2009). http://arxiv.org/abs/0904.1635v1.
- [8] M. Shabir, S. Naz, Pure Spetrum of an Ag-Groupoid With Left Identity and Zero, World Appl. Sci. J. 17 (2012), 1759–1768.
- [9] T. Shah, I. Rehman, R. Chinram, On M-System in Ordered AG-Groupoids, Far East J. Math. Sci. 47 (2010), 13–21.